If you need an accessible version of this item please contact JSTOR User Support

A Short Proof of Chebyshev's Theorem

N. Costa Pereira
The American Mathematical Monthly
Vol. 92, No. 7 (Aug. - Sep., 1985), pp. 494-495
DOI: 10.2307/2322510
Stable URL: http://www.jstor.org/stable/2322510
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495